# SDR ASAA2013102596231

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 11 hours, 8 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Exciter
- Part number: 38880587
- Part serial: 131126
- Condition: Failed
- Location: Apu Engine
- Part time: 11 hours, 8 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON FIRST START & SECOND ATTEMPTS AFTER FAULT LIGHT EXTINGUISHED.  ACFT GROUNDED. FOUND 2 FAULT CODES ON THE APU BITE CHECK. FOUND IGN CIRCUIT OPEN 49-41181 AND FIRE HANDLE PULLED 49-11021. CYCLED FIRE HANDLE AND REPLACED THE APU IGNITER PLUG IAW AMM 49-41-51.  NO HELP.  REPLACED IGNITION UNIT REF TASK 49-41-31, PERFORMED SEVERAL STARTS NORMAL, OK THIS DATE.
